Diffuse pulmonary hemorrhage (DPH) is an uncommon, acute condition characterized by a variable combination of hemoptysis, dyspnoea, anemia, hypoxernia, and an initial nonspecific imaging features such as diffuse and bilateral ground glass pulmonary opacities that can be induced by different causes. DPH is a rare manifestation of adverse drug reactions. We report here the case of a 25-year-old woman that has been admitted to our pulmonary clinic for the onset of chest pain, cough and haemoptysis, started one week after her first treatment with alemtuzumab for multiple sclerosis. Computed tomography (CT) scan of the chest at the admission showed diffuse and bilateral ground glass pulmonary opacities. Her symptoms resolved completely without any treatment, after the interruption of alemtuzumab, and a CT scan of the chest performed one month later showed total disappearance of the pulmonary opacities.
|Titolo:||A case of lung injury resembling diffuse pulmonary hemorrhage after the first administration of alemtuzumab in a patient with multiple sclerosis. Role of the HRCT|
|Data di pubblicazione:||2020|
|Appare nelle tipologie:||01.01 Articolo in Rivista|